# SDR PIV2004F00000

- Difficulty date: January 18, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N711HJ
- Make and model: Stbros SD360
- Aircraft serial: SH3697
- Engine: Pwa PT6A60A
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 59461
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD BULKHEAD FLOOR AND LT WALL EXIT SIGNS.  FLOOR PROXIMITY LIGHT NEEDS REPAIRED.  ITEM HAD TO BE DISCONNECTED TO ALLOW FOR DOOR MODIFICATION INSTALLATION.  FWD, TWO FLOOR PROXIMITY ESCAPE PATH TAPE BUSBAR SINGLE LAMP ARE BROKEN.  REPLACED 1 EACH SINGLE TAPE BUSBAR, DUE TO DOOR MODIFICATION PROJECT.  ALL CABIN EMERGENCY PROXIMITY LIGHTS REPLACED DUE TO UNCLEAR, BURNED OUT DURING THE DOOR MODIFICATION.
